1. bookVolume 28 (2020): Issue 2 (December 2020)
Journal Details
License
Format
Journal
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
access type Open Access

A note on Jordan’s inequality

Published Online: 31 Dec 2020
Page range: 97 - 102
Received: 18 Sep 2020
Accepted: 20 Nov 2020
Journal Details
License
Format
Journal
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
Abstract

In this paper we obtain some bounds in terms of polynomials for the function sinxx{{\sin x} \over x}, x ∈ [0, π].

Keywords

MSC 2010

[1] H. Alzer, M. K. Kwong, On Jordan’s inequality, Period. Math. Hung, vol. 77, 2018, 191-200.Search in Google Scholar

[2] R. Klén, M. Visuri, M. Vuorinen, On Jordan type inequalities for hyperbolic functions, J. Inequal. Appl. 362548, vol. 14, 2010.Search in Google Scholar

[3] J.-L. Li, Y.-L. Li, On the strengthened Jordan’s inequality, J. Inequal. Appl. 74328, vol. 8, 2007.Search in Google Scholar

[4] Y. Lv, G. Wang, Y. Chu, A note on Jordan type inequalities for hyperbolic functions, Appl. Math. Lett., vol. 25, 2012, 505-508.Search in Google Scholar

[5] D. S. Mitrinović, Analytic inequalities, Springer, New York, 1970.Search in Google Scholar

[6] A. Y.Özban, A new refined form of Jordan’s inequality and its applications, Appl. Math. Lett., vol. 19, 2006, 155-160.Search in Google Scholar

[7] E. C. Popa, On a Schur’s conjecture, General Mathematics, vol. 2, no. 1, 1994, 71-77.Search in Google Scholar

[8] G.- C. Rota, D. Kohaner, A. Odlyzko, Finite operator calculus, J. Math. Anal. Appl., vol. 42, 1973, 685-760.Search in Google Scholar

[9] S. Wu, L. Debnath, Jordan type inequalities for differentiable functions and their applications, Appl. Math. Lett., vol. 21, 2008, 803-809.Search in Google Scholar

[10] L. Zhu, A general refinement of Jordan type inequality, Comp. Math. Appl., vol. 55, 2008, 2498-2505.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo